MathSciNet Relay Station
MathSciNet bibliographic data
MR82526 (18,565b) 10.2X
Godwin, H. J. Real quartic fields with small discriminant. J. London Math. Soc. 31 (1956), 478–485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement